RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 2, Pages 305–328 (Mi izv3112)  

This article is cited in 2 scientific papers (total in 2 papers)

On the $A$-integration of a function which is conjugate to a summable function

I. A. Vinogradova


Full text: PDF file (1732 kB)

Bibliographic databases:
Received: 21.11.1961

Citation: I. A. Vinogradova, “On the $A$-integration of a function which is conjugate to a summable function”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963), 305–328

Citation in format AMSBIB
\Bibitem{Vin63}
\by I.~A.~Vinogradova
\paper On the $A$-integration of a~function which is conjugate to a~summable function
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 2
\pages 305--328
\mathnet{http://mi.mathnet.ru/izv3112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=148846}
\zmath{https://zbmath.org/?q=an:0117.29601}


Linking options:
  • http://mi.mathnet.ru/eng/izv3112
  • http://mi.mathnet.ru/eng/izv/v27/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. P. Lukashenko, “On $D$-integrable conjugate functions”, Math. USSR-Izv., 7:4 (1973), 949–962  mathnet  crossref  mathscinet  zmath
    2. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:105
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019